# SDR AUS20020104

- Difficulty date: February 12, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Boeing 737-4Q8
- Engine: Cfmint CFM563C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: A42000028305
- Condition: Faulty
- Location: Landing Gear Ret
- Part time: 22,847 cycles
- Component: Landing Gear Ret
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR LOCK SOLENOID FAULTY. AIR/GROUND SWITCH S106 OUT OFADJUSTMENT.
